Warnings against serious errors with adrenaline pen

adrenaline penAdrenaline pen.Photo: dagensmedisin.no/

It is found an error with the release mechanism on adrenaline pen Meda EpiPen.

This can have serious consequences in emergency situations, warnings announced by Drug Administration.

The error is detected on a few pens from two production lots of adrenaline pen Meda EpiPen 300 micrograms.

The pens revoked with immediate effect, and patients who have pen marked with the relevant LOT numbers are asked to return them to the nearest pharmacy immediately, writes Dagens Medicine.

The affected adrenaline pens have LOT numbers 5FA665E (single pack) and 5FA665D (double pack). Altogether there are 1148 single packs and 575-packs of this pen in Norway.

– It is very serious for the patient if an adrenaline pen does not work. We therefore draw back pens. This is the second time we must withdraw adrenaline pens, says Medicines Agency Steinar Madsen on their site.

The pre-filled pen with adrenaline, used for emergency treatment of allergic shock, also called anaphylaxis.

 

Source: NTB scanpix / Norway Today

Be the first to comment on "Warnings against serious errors with adrenaline pen"

Leave a comment

Your email address will not be published.


*